Volume 5, Issue 3, September 2019
Quantum Wave Function Based on String Theory for Frictional Medium to Obtain Collision Probability, Energy Operator and Schrodinger Equation
Asma Mohamed Elhussin
Pages: 52-57     Published Online: Aug. 12, 2019
DOI: 10.11648/j.ijamtp.20190503.11
Abstract | Full-Text PDF (199KB)
View 49                 Downloads 18
Study on a Spinorial Representation of Linear Canonical Transformation
Raoelina Andriambololona, Ravo Tokiniaina Ranaivoson, Hanitriarivo Rakotoson
Pages: 58-65     Published Online: Aug. 26, 2019
DOI: 10.11648/j.ijamtp.20190503.12
Abstract | Full-Text PDF (421KB)
View 30                 Downloads 17
Blow-up for Semidiscretisations of a Semilinear Schrodinger Equation with Dirichlet Condition
Konan Firmin N'gohisse, Diabate Nabongo, Lassane Traoré
Pages: 66-71     Published Online: Aug. 26, 2019
DOI: 10.11648/j.ijamtp.20190503.13
Abstract | Full-Text PDF (406KB)
View 33                 Downloads 13
Browse journals by subject